I have been on Erinn/norethindrone/orthro micronor for two years I e gained 20lbs I'm moody I have no sex drive and I wanted to come off the pill I have no Heath Insurance so I can't ask my doctor I was wondering what's the best way to end it and can I just take a break if I decide to go back on or what will I experience? Will my periods be off time..will I screw everything all up and when's the best time to finish because j have two pills left and I just got my period so if I'm gonna do it should I do it now? Help please and thank you
Candace; Make sure I am understanding you right you are on your period and you would be starting you a new month of pills in a day or two. if that is correct then just don't start it. Now it is possible that this could mess up your period being you have been on this for a few years so it well take a little time to reregulate yourself without the hormones in you from the pills and make sure that you are using a back up birth/control such as condoms or whatever else you choose to use. But many places also have cheap clinics that you can go to and get it changed to something different. AND also, like I said it is likely your periods could be messed up for a while due to the birth control hormones are telling you when to start your period when you get to the 7 odd colored pills then you start the active ones and they keep you from bleeding. Hope this all makes sense to you. Just be very careful about making sure you're using a good backup protection plan so you don't get pregnant. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 26 Jul 2010 • 1 answer
I am on Errin and the drug store ran out the first part of this month so I missed my pill for three?
Posted 23 Dec 2013 • 1 answer
Ortho Micronor - I have been on micronor for 3 months now just started my 4th pack of pills. I just?
Posted 27 Jan 2014 • 1 answer
Posted 20 Jan 2015 • 1 answer